CSpace

Browse/Search Results:  1-10 of 163 Help

Selected(0)Clear Items/Page:    Sort:
Asymptotic efficiency and probabilistic error bound for maximum likelihood-based identification of finite impulse response systems with binary-valued observations and unreliable communications 期刊论文
INTERNATIONAL JOURNAL OF ADAPTIVE CONTROL AND SIGNAL PROCESSING, 2020, 页码: 18
Authors:  Guo, Jin;  Cheng, Jing;  Xue, Wenchao;  Zhao, Yanlong
Favorite  |  View/Download:3/0  |  Submit date:2020/10/12
binary-valued observations  FIR systems  packet losses  parameter identification  transmission errors  
Adaptive distributed optimization algorithms for Euler-Lagrange systems 期刊论文
AUTOMATICA, 2020, 卷号: 119, 页码: 7
Authors:  Zou, Yao;  Meng, Ziyang;  Hong, Yiguang
Favorite  |  View/Download:9/0  |  Submit date:2020/09/23
Distributed algorithm  Distributed optimization  Euler-Lagrange system  Gain adaptation  
Analysis of compressed distributed adaptive filters 期刊论文
AUTOMATICA, 2020, 卷号: 112, 页码: 10
Authors:  Xie, Siyu;  Guo, Lei
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Sparse signal  Compressive sensing  Distributed adaptive filters  Consensus strategies  Compressed information condition  Stochastic stability  
Adaptive time-stepping algorithms for molecular beam epitaxy: Based on energy or roughness 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 99, 页码: 8
Authors:  Luo, Fusheng;  Xie, Hehu;  Xie, Manting;  Xu, Fei
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
Molecular beam epitaxy  Adaptive time-stepping method  Equidistribution of energy  Equidistribution of roughness  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems (vol 39, pg 1985, 2019) 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2020, 卷号: 40, 期号: 1, 页码: 800-800
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:5/0  |  Submit date:2020/09/23
Recovering node parameters and topologies of uncertain non-linearly coupled complex networks 期刊论文
IET CONTROL THEORY AND APPLICATIONS, 2020, 卷号: 14, 期号: 1, 页码: 105-115
Authors:  Wang, Xiong;  Gu, Haibo;  Chen, Yao;  Lu, Jinhu
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
complex networks  uncertain systems  synchronisation  delays  nonlinear control systems  adaptive control  topology  node dynamics  network topologies  adaptive anticipatory synchronisation-based approaches  unknown node parameters  response network  node delay  node parameters  uncertain nonlinearly coupled complex networks  
Adaptive Exact Penalty Design for Constrained Distributed Optimization 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2019, 卷号: 64, 期号: 11, 页码: 4661-4667
Authors:  Zhou, Hongbing;  Zeng, Xianlin;  Hong, Yiguang
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Optimization  Distributed algorithms  Linear programming  Convex functions  Adaptive control  Convergence  Adaptive algorithms  Adaptive algorithm  convex and nondifferentiable function  distributed optimization  exact penalty method  
Robust Adaptive Tracking Control for Quadrotors by Combining PI and Self-Tuning Regulator 期刊论文
IEEE TRANSACTIONS ON CONTROL SYSTEMS TECHNOLOGY, 2019, 卷号: 27, 期号: 6, 页码: 2663-2671
Authors:  Lei, Wenchao;  Li, Chanying;  Chen, Michael Z. Q.
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Adaptation models  Adaptive control  Control systems  Dynamic scheduling  Robustness  Pulse width modulation  Proportional-integral (PI)  quadrotor  robust adaptive control  self-tuning regulator (STR)  tracking control  unmanned aerial vehicle (UAV)  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:19/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence  
Convergence and quasi-optimality of an adaptive finite element method for elliptic Robin boundary control problem 期刊论文
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2019, 卷号: 356, 页码: 1-21
Authors:  Shen, Yue;  Yan, Ningning;  Zhou, Zhaojie
Favorite  |  View/Download:11/0  |  Submit date:2020/01/10
Elliptic optimal control problem  Robin boundary control  Adaptive finite element method  Convergence and quasi-optimality